# SDR GTIA030554

- Difficulty date: June 17, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT STATION 450 TO 494 L30, LONGERON FLANGES CORRODED ON UPPER AND LOWER SURFACES.  REMOVED 01 LONGERON 30 BETWEEN STATION 475 FOUND TO BE OUT OF LIMITS. LOCATED AND DRILLED NEW LONGERON 30.  INSTALLED NEW LONGERON 30.  FABRICATED NEW LONGERON SPLICE FOR STATION 415 PER SPIRIT AIRLINES EA 5310-0317.  INSTALLED NEW SPLICE.  (M)
